EconPapers    
Economics at your fingertips  
 

Fast and robust algorithm to compute exact polytope parameter bounds

S.H. Mo and J.P. Norton

Mathematics and Computers in Simulation (MATCOM), 1990, vol. 32, issue 5, 481-493

Abstract: When bounds on the parameters of a linear-in-the-parameters model are computed, the exact feasible parameter set defined by the bounds (a polytope) is usually approximated by a simpler shape such as an ellipsoid. However, such simpler bounds may be much looser than the exact bounds. A new algorithm for updating the exact bounds is presented and compared with other recently published methods. Computational results illustrate exact polytope-bound updating by this algorithm from records of realistic length.

Date: 1990
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (10)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475490900043
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:32:y:1990:i:5:p:481-493

DOI: 10.1016/0378-4754(90)90004-3

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:32:y:1990:i:5:p:481-493